# SDR DALA14011850959

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 62,316 hours, 46,824 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALLIZED COATING ON RT/ LT SURFACE OF RUDDER.  REPAIRED IAW SRM 51-70-1AD, PAR 23 AND OPN 1031, JIV 2000-8149-08 A/C 0959 CRWE 02 STEPS 1 TO 14.
